So, it's been two weeks since I was rushed to nearby hospital. Not the same one I was in two years ago where my neuro doc is. But anyways the local nurses find it weird that I am still having vision problems and still experiencing all the side effects from dilantin. It's been two weeks since I was put back on this stuff. But I don't understand why in higher dose amount right away, without doing any blood work first. And it was only just that one seizure or whatever it was. The local nurse thinks its my shunt that cause the problem. Maybe it got blocked and that resulted me to become sick with aura and nausea and my no feeling on my whole left side, like the way it was two years ago. Which lead to a seizure. Now they are working on getting the shunt checked by the neuro doc that I had. So, pretty much it's back to going in for more test( emergency tests). Now I am stuck on what to do. I am scheduled to go back to school in the fall after taking couple years off to deal with the AVM and recovery. I just want to get the ball rolling to return to school and get my degree in pharmacy but I might have to put it on hold until all this is resolved. It's not fair, i was looking forward into moving away. But now it's unceratin. What if I have to have another surgery and that will cause me to miss school again. So, what would anyone do if they were in my situation right now? I need advice.
I'm sorry to hear about these setbacks, Simone. I hope that whatever is causing your symptoms is easily resolved, so that you can get back to your original plan. Let us know what your tests show. Best wishes!
I think you should get your seizures under control first, don't delay the treatment that is available. Many people do not have a chance to treat AVM. If yours is treatable, then why not? It's a fresh chance at life. At doing what you like to do best. If it means getting your degree in pharmacy then go pursue your dreams, but still, stay strong and get yourself checked first.